ITEM METADATA RECORD
Title: Probabilistic Index Models
Authors: Thas, Olivier ×
De Neve, Jan
Clement, Lieven
Ottoy, Jean-Pierre #
Issue Date: 2012
Publisher: Royal Statistical Society
Series Title: Journal of the Royal Statistical Society B, Statistical Methodology vol:74 pages:623-671
Abstract: We present a semiparametric statistical model for the probabilistic index which is defined as P {Y ≤ Y*}, where Y and Y* are independent random response variables associated with covariate patterns X and X* , respectively. A link function defines the relation between the probabilistic index and a linear predictor. Asymptotic normality of the estimators and consistency of the covariance matrix estimator is established through semiparametric theory. The model is illustrated on several examples, and the estimation theory is validated in a simulation study.
Description: Discussion paper presented at the RESEARCH SECTION ORDINARY MEETING of the Royal Statistical Society, Wednesday, February 15th, 2012
ISSN: 1369-7412
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science